# SDR JJBA20150920005

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8201
- Aircraft serial: 516
- Aircraft time: 34,130 hours, 46,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER LIGHTS WILL NOT TEST.  R & R 6 EACH EMER LIGHT BATTERIES, PS 1 - PS 6.
